Lemsip Max Day & Night Capsules 16`s

1,300.00/=

SKU: L-1 Categories: , Tag:

Description

Lemsip max day & night cold & flu relief is a combination pack containing two types of capsules. Each day capsule (red/yellow) contains three active ingredients; paracetamol (500mg), phenylephrine (6.1mg) and caffeine (25mg). Each night capsule (red/blue) contains two active ingredients, paracetamol (500mg) and phenylephrine (6.1mg).

Paracetamol is thought to relieve pain by reducing the production of prostaglandins in the brain and spinal cord. It works to bring down a fever by affecting an area of the brain that regulates our body temperature (the hypothalamic heat-regulating center). This stops you feeling hot or shivery.

Phenylephrine relieves a blocked nose by causing the blood vessels in the linings of the nasal passages and sinuses to contract and narrow. This decreases blood flow into the linings of the nose and sinuses, which reduces the feeling of congestion and also reduces the production of mucus.

The caffeine in the day capsules is a mild stimulant that helps reduce fatigue. Caffeine is also thought to enhance the painkilling effect of paracetamol.

Side Effects

Medicines and their possible side effects can affect individual people in different ways. The following are some of the side effects that are known to be associated with the ingredients of Lemsip max day & night cold & flu relief. Just because a side effect is stated here doesn’t mean that all people using this medicines will experience that or any side effect.
-Feeling sick or vomiting.
-Headache.
-Dizziness.
-Difficulty sleeping (insomnia).
-Restlessness.
-Anxiety.
-Irritability.
-Increase in blood pressure.
-Increased heart rate.

Reviews

There are no reviews yet.

Be the first to review “Lemsip Max Day & Night Capsules 16`s”